# SDR DALA2016030701703

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AT WING ACCESS PLATE NR 1367C. CORROSION WAS REMOVED, COUNTERSINKS WERE MEASURED, MAXIMUN DIAMETER ALLOWABLE IS .532" AND WERE FOUND 2 COUNTERSINK OUT OF LIMITS MEASURED .551" AND .554" THEREFORE HOLES AND  COUNTERSINKS WERE REWORKED, AND WERE MEASURED NR 1 ID .329" AND COUNTERSINK .622"N NR 2 ID .3295" AND COUNTERSINK .620" THEREFORE IT IS WITHIN LIMITS OF MAXIMUN HOLE DIAMETER REWORK AND BUSHINGS WERE FABRICATED NR 1, OD .330" COUNTERSINK .511", NR 2 OD .330" COUNTERSINK .512", AREAS AND BUSHINGS WERE TREATED,  BUSHINGS WERE INSTALLED IAW SRM 51-22-2A, COND II AND SRM 51-10-3.
